Browse "MA-Journal Papers(저널논문)" byAuthorYun, KiHyun

Showing results 1 to 2 of 2

Asymptotics and computation of the solution to the conductivity equation in the presence of adjacent inclusions with extreme conductivities

Kang, Hyeonbae; Lim, Mikyoungresearcher; Yun, KiHyun, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.99, no.2, pp.234 - 249, 2013-02

Blow-up of Electric Fields between Closely Spaced Spherical Perfect Conductors

Lim, Mikyoungresearcher; Yun, KiHyun, COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, v.34, no.10, pp.1287 - 1315, 2009

rss_1.0 rss_2.0 atom_1.0